MAUDE Adverse Event Report: Zimmer Biomet, Inc. Freedom All-Poly Hip System; prosthesis, hip, constrained, cemented or uncemented, metal/polymer

Zimmer Biomet, Inc. Freedom All-Poly Hip System; prosthesis, hip, constrained, cemented or uncemented, metal/polymer
Catalog Number 11-107122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately one year and eight months post-implantation, the patient underwent a left hip revision due to unknown reasons.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat#: 802403603, lot#: 3216813, constrained head.Cat#: 300049060, lot#: 3176096, ms-30, stem.Cat#: 0100356008, lot#: 3181661, ms-30, distal centralizer.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
Freedom All-Poly Hip System
Common Device Name
prosthesis, hip, constrained, cemented or uncemented, metal/polymer
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50913676
Report Number0001825034-2026-02884
Device Sequence Number5393987
Product Code KWZ
UDI-Device Identifier00880304203587
UDI-Public(01)00880304203587(17)290227(10)66297210
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K030047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number11-107122
Device Lot Number66297210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale